# SDR N6WA2012091402

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 22,298 hours, 15,771 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWER GREEN LOCK INDICATOR NOT ALIGNED WHEN MAIN CABIN DOOR IS CLOSED AND LOCKED.  ADJUSTED DOOR RIG IAW AMM 52-11-00.  FUNCTIONAL TEST OF PAX DOOR GOOD.
